# SDR R61A201503130215

- Difficulty date: March 13, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 27,475 hours, 20,613 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Fitting
- Part number: 17002460401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT BELLY PANEL 195NL FWD ATTACH CENTER ATTACH STRIP IS CORRODED.  MX R & R AFT BELLY PANEL, 195NL FWD ATTACH CENTER ATTACH STRIP IAW AMM 53-04-50.
